The Annals of Probability
- Ann. Probab.
- Volume 28, Number 1 (2000), 277-302.
Central limit theorems for additive functionals of the simple exclusion process
Some invariance principles for additive functionals of simple exclusion with finite-range translation-invariant jump rates $p(i, j) = p(j - i)$ in dimensions $d \geq1$ are established. A previous investigation concentrated on the case of $p$ symmetric. The principal tools to take care of nonreversibility, when $p$ is asymmetric, are invariance principles for associated random variables and a “local balance”estimate on the asymmetric generator of the process.
As a by-product,we provide upper and lower bounds on some transition probabilities for mean-zero asymmetric second-class particles,which are not Markovian, that show they behave like their symmetric Markovian counterparts.Also some estimates with respect to second-class particles with drift are discussed.
In addition,a dichotomy between the occupation time process limits in $d =1$ and $d \geq 2$ for symmetric exclusion is shown. In the former, the limit is fractional Brownian motion with parameter 3/4, and in the latter, the usual Brownian motion.
Ann. Probab., Volume 28, Number 1 (2000), 277-302.
First available in Project Euclid: 18 April 2002
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Sethuraman, Sunder. Central limit theorems for additive functionals of the simple exclusion process. Ann. Probab. 28 (2000), no. 1, 277--302. doi:10.1214/aop/1019160120. https://projecteuclid.org/euclid.aop/1019160120